American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J70) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Ding Bingbing, Ingo Witt and Yin Huicheng. On the lifespan and the blowup mechanism of smooth solutions to a class of 2-D nonlinear wave equations with small initial data. Quart. Appl. Math. 73 (2015) 773-796.
Abstract, references, and article information
View Article: PDF

[2] Myoungjean Bae, Gui-Qiang Chen and Mikhail Feldman. Prandtl-Meyer reflection for supersonic flow past a solid ramp. Quart. Appl. Math. 71 (2013) 583-600.
Abstract, references, and article information
View Article: PDF

[3] Alexander Khludnev and Atusi Tani. Overlapping domain problems in the crack theory with possible contact between crack faces. Quart. Appl. Math. 66 (2008) 423-435. MR 2445521.
Abstract, references, and article information
View Article: PDF

[4] Chung-min Lee and Jacob Rubinstein. Elliptic equations with diffusion coefficient vanishing at the boundary: Theoretical and computational aspects. Quart. Appl. Math. 64 (2006) 735-747. MR 2284468.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia